# SDR GSPA38452

- Difficulty date: February 9, 2009
- Submitted: February 12, 2009
- Operation: Air carrier
- Aircraft: N89WC
- Make and model: Beech B300
- Aircraft serial: FL72
- Aircraft time: 4,070 hours, 3,052 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402522
- Part serial: 98238H5935
- Condition: Cracked
- Location: Cockpit
- Part time: 4,070 hours, 3,052 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING CRUISE WITH WINDSHIELD HEAT ON, THE COPILOTS WINDSHIELD INNER PANE SHATTERED INTO .5 INCH TO 1 INCH PIECES.  THE WINDSHIELD AND INNER PANE REMAINED INTACT. CABIN PRESSURIZATION WAS NOT LOST. PROCEDURES FOR A SHATTERED WINDSHIELD WERE FOLLOWED IAW THE LIMITATIONS SECTION OF THE POH AND ACFT LANDED SAFELY AT ITS DESTINATION AIRPORT.
